P. C. BAAYEN, W. KUYK: Mappings commuting with the hat
. Report ZW 1963-007, Mathematical Centre, Amsterdam, 1963. MR 0185576
| Zbl 0116.08902
 P. C. BAAYEN W. KUYK, M. A. MAURICE: On the orbits of the hat-function, and on countable maximal commutative semigroups of continuous mappings of the unit interval into itself. Report ZW 1962-018, Mathematical Centre, Amsterdam 1962.
 G. BAXTER, J. T. JOICHI: On permutations induced by functions, and an embedding question. Submitted to Math. Scand.
 G. BAXTER, J. T. JOICHI: On functions that commute with full functions
. Mimeographed report (preprint). University of Minnesota, 1963. MR 0173737
 H. D. BLOCK, H. P. THIELMAN: Commutative polynomials
. Quart. J. Math. Oxford (2), 2 (1951), 241-243. MR 0045250
| Zbl 0044.00803
 Z. HEDRLÍN: On commutativity of transformations. Report ZW 1962-015, Mathematical Centre, Amsterdam, 1962.
 J. F. RITT: Prime and composite polynomials
. Trans. Amer. Math. Soc. 23 (1922), 51-66. MR 1501189
 J. F. RITT: Permutable rational functions
. Trans Amer. Math. Soc. 25 (1923), 399-448 . MR 1501252